# SDR 05FDEA02137

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,598 hours, 25,809 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 1 00 INTO THE FLT APPROX 2000' AGL ON FINAL APPROACH, THE AFT MOST LIGHT IN THE MAIN CARGO SMOKE ILLUMINATED WITH CORRESPONDING FIRE BELL AND LIGHT INTERMITTENTLY SOUNDED AND LIT RAN QRH FOR MAIN CARGO SMOKE AS WELL AS FIRE.  NO SMOKE OR FUMES IN COCKPIT, NO HIGH ENERGY STOP, TAXIED CLEAR OF RUNWAY.  EVACUATED A/C USING CREW ENTRY SLIDE PULLED CVR FDR. UPON ENTRY ON ACFT THE SMOKE DETECTOR NR 6 WAS ILLUMINATING WITH CORRESPONDING   BELL.  DISCONNECTED NR 6 SMOKE DETECTOR C/P; INDICATION EXTINGUISHED AND BELL   SILENCED.  SUSPECT BAD DETECTOR. REMOVED AND REPLACED NR 6 SMOKE DETECTOR OPS CHECKED NORMAL REF AMM 26-16-011-4 & 26-16-00-5.
